# SDR 2003FA0000456

- Difficulty date: March 31, 2003
- Submitted: May 12, 2003
- Operation: General aviation
- Aircraft: N628BS
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000045
- Engine: Pwa JT15D1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99120538
- Part serial: DA219
- Condition: Collapsed
- Location: Rt Mlg
- Part time: 10,586 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR ACTUATOR COLLAPSED AND STILL INDICATED DOWN AND LOCKED.
